# SDR FDEA201206012041

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 89,183 hours, 24,845 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BRIEFLY DETECTED, WHITE SMOKE AND AN OILY ODOR FROM COCKPIT ECS, AS TEMP CONTROLLER WAS INCREASED DURING CRUISE.   R & R CLOGGED COALESCER BAG ON PACK.  NR 1 IAW AMM 21-54-03-2.
